×

Found 61 Documents (Results 1–61)

Fourier restriction, decoupling, and applications. (English) Zbl 1471.42001

Cambridge Studies in Advanced Mathematics 184. Cambridge: Cambridge University Press (ISBN 978-1-108-49970-5/hbk; 978-1-108-58440-1/ebook). xvi, 332 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

\(L_p\)-\(L_q\) decay estimates for wave equations with bounded time-dependent coefficients. (English) Zbl 1145.35052

D’Ancona, P. (ed.) et al., Dispersive nonlinear problems in mathematical physics. Rome: Aracne; Caserta: Dipartimento di Matematica della Seconda Università di Napoli (ISBN 88-7999-420-4/hbk). Quaderni di Matematica 15, 221-266 (2004).
MSC:  35B45 35L15 35B40
PDFBibTeX XMLCite

Quasilinear wave equations and dispersive effect. (English) Zbl 0968.35077

Fiedler, B. (ed.) et al., International conference on differential equations. Proceedings of the conference, Equadiff ’99, Berlin, Germany, August 1-7, 1999. Vol. 1. Singapore: World Scientific. 321-326 (2000).
MSC:  35L70 35L15 35A07 35B45
PDFBibTeX XMLCite

Global existence of the solutions and formation of singularities for a class of hyperbolic systems. (English) Zbl 0893.35066

Colombini, Ferruccio (ed.) et al., Geometrical optics and related topics. Selected papers of the meeting, Cortona, Italy, September 1996. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 32, 117-140 (1997).
Reviewer: H.Lange (Köln)
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software